# SDR CALA0000687

- Difficulty date: May 16, 2000
- Submitted: May 18, 2000
- Operation: Air carrier
- Aircraft: N37078
- Make and model: Doug DC-10-30
- Aircraft serial: 46926
- Aircraft time: 95,765 hours, 21,652 cycles
- System (JASC): 2565 · Escape Slide
- Part: Battery
- Condition: Discharged
- Location: Escape Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE L-3 DOOR AND R-1 DOOR ESCAPE SLIDE LIGHTS TESTED DIM.  THE SLIDE LIGHT BATTERY WAS REPLACED AT EACH DOOR AND OPERATION CHECKED GOOD IAW MM 25-61-01.
